# SDR A6WA2013082741167

- Difficulty date: August 9, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E UPPER EDGING IS CRACKED ON OTBD SIDE.  REMOVED UNSERVICEABLE EDGING & FABRICATED AND INSTALLED NEW SERVICEABLE EDGING.
